Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron side effects

Posted by jamie on June 19, 1999, at 3:35:36

In reply to Re: remeron side effects, posted by t banks on June 18, 1999, at 22:04:58

> > > i just started taking remeron, but i'm having trouble with the sedative effect of the drug. will this improve or should i try something else?
> >
> > Sedation does improve, but not for a few weeks. Even then, you may feel rather sluggish and hungover when you wake up, goes away by the time you're done with first cup of coffee. Strange, but the higher the dose, the less sedation. At least in theory. I went as high as 60mg. Sedation was only a problem in late afternoon, early evening. Mornings and early afternoon were great. I tell you what though, you will have the best sleep of your life. Enjoy it, as that is not characteristic of so many of the other drugs. I eventually quit because it just didn't seem to help me much, but I sure miss that awesome sleep and go-get-em-tiger mornings. Condsider adding on Wellbutrin, perhaps around lunch time, for an extra pick-me-up, and to counter any weight gain, if that is a concern. That worked good, except Wellbutrin gave me a horrendous ringing in the ear. jamie
> thanks jamie. my dr. told me to lower the dose so now i don't know what to do.

Check out this page: /cgi-bin/ You will find a couple listings of doctor comments on Mirtazapine (remeron) as you check out all the topics. Just look for anything with Mirtazapine. The sedation issue is one of debate. It was interesting though to read that in Europe they routinely start at 60mg to bypass the whole sedation thing. Personally I found 30mg to be less sedating than 15mg. 45mg I couldn't decide. But for sure 7.5mg was way more sedating. I even cut a 7.5mg piece into smaller chunks and those tiny chunks were extremely sedating. Go figure. Doses up to 45mg to 60mg are safe, some go as high as 90mg. Just let your doctor know if you change your dose. Also, I know how hard it is, gotta be patient and wait weeks before making a decision one way or the other. How if affects you the first few days of a dosage change is not indicative of how you will feel in a couple weeks at that dose. Best to you, jamie.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:7497